Back to all discussions

Are these psoriatic arthritis flare symptoms, or medication side effects?

Hello.

I have been on Simponi for 8 months with good results and I tolerate it well. Until the last 4 weeks, I developed a very precise set of symptoms like intense muscle tenderness, pins and needles, and a burning sensation from the base of my ribs to the top of my knee. Very tender to the touch and painful.

Flare or treatment side effect?



Not sure if this a flare or a side effect of the medication. I read that a rare side effect is inflammation of nerves. It feels like nerve pain.

Has anyone else experienced this?

Thanks for any advice.



[lead_gen showIfLoggedIn="0" campaign="shortcode" source="site"]

  1. Hi ! Some people have written or asked about the various side effects of Simponi in this community, but I have not seen anyone complain of those specific symptoms. It sounds like something you should bring up with your doctor as soon as possible, given how broadly it is affecting you and the fact that the symptoms are long-lasting. Here is a link to a forum post about Simponi that might interest you: https://psoriatic-arthritis.com/q-and-a/simponi-aria/. Please call your doctor and keep us posted if you are able. Thinking of you! - Lori (Team Member)

    1. Hi,
      It maybe from the drug or not. I have the same issue but with a different drug. Every time I take methotrexate, I developed a persistent dry cough that suffocated me, tow courses.
      But they didn’t figure out if it’s from the drug or something else.
      You have to update with your doctor about it.

      or create an account to reply.